# SDR AALA202405287825

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 67,230 hours, 39,444 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16126
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO THE FLIGHT CREW REPORTING THAT YELLOW HYDRAILIC SYSTEM RESERVOIR LOW LEVEL AND YELLOW HYDRAULIC SYSTEM ENGINE 2 PUMP LOW PRESSURE MESSAGES DISPLAYED. FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND LANDED SAFELY AT DCA WHERE THE AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND THE HIGH PRESSURE LINE BETWEEN THE PRIORITY VALVE AND THE PTU LEAKING DUE TO A DAMAGED PACKING. MAINTENANCE REPLACED THE PACKING AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK WITH NO DEFECTS NOTED.
